Having No Libido

let nature decide on your sex-drive
not doctors and drugs

she should make my temperature rise

In the past when I heard of people who stopped taking their medication for schizophrenia, bi-polar disorder, depression, or some other mental issue….. because the drugs made them feel like they; ‘weren’t  themselves anymore’ ~ well I used to think they were being stupid.

For the past few days I’ve been taking a drug called Amlodipine to help lower what was my catastrophically high blood pressure, and it worked dramatically quickly ~ which is good.  There have been some immediate side-effects ~ which is not so good.  I’ve been drowsy, a bit confused and clumsy, my memory is crap. and I’ve got a constant headache.  There’s another side effect; no interest whatsoever in sex, total lack of sex-drive, zero libido, and no chance at all of having an erection.  I checked, one of the side effects of Amlodipine is to dramatically reduce the production of the male sex-hormone testosterone.

It feels like a very important part of my personality has been removed ~ I don’t feel like myself anymore.  I’m not me.  And, not only do I feel weird, I don’t like it one little bit.

You might wonder how I know my sex-drive and lustful desires have disappeared, given that I’ve been in lockdown for months, and not had a date in all that time.  The strange thing is I knew, and I know that my masculinity has disappeared along with the testosterone which used to flood my body.  I’m not interested in women in any sexual way whatsoever, and strong sexual feelings have been with me since adolescence.  Some other aspects of maleness have also gone; like I’ve lost my sense of direction ~ I don’t automatically know where North is anymore.  Spacial awareness is out of the window, single-mindedness and black and white thinking has gone, and I’m finding it difficult to focus on one task at a time.  I’m depressed, tired all the time, and irritable.  Even my voice is changing.

Who knew that testosterone does much more to the male body than creating and increasing sexual desire and performance?  (I’ve even checked this out by watching some internet porn, and nothing, zip, nada.)

Some women say that men are merely life-support systems for their penis.  And that the way to a man’s heart isn’t food, it’s casual sex.  All I know is that it’s horrible when a man’s masculinity vanishes.

~

jack collier

jackcollier7@talktalk.net

 

a great body, fabulous ass, fantastic pose

what effect is that having?

‘nice picture…..’

 

Seascapes and Serenity Lost is available on Amazon

10 responses

  1. Mine’s been set aside, too. But not because of medication. Probably just cuz of being unlovely and tired. Am sure you will ‘pick up’ once more when you least expect it!!! Hopefully, not while shopping!!!

    Liked by 1 person

    1. I think I need a casual fuck slut

      Liked by 2 people

      1. laughing out loud! You are too good. xo

        Liked by 2 people

  2. i think you need to feel someone lusting for you. someone to want you for you and then see how things pop up

    Liked by 1 person

    1. When I stop taking the tablets.

      Like

  3. Please look into another medication. There are so many available. You might just need to try until you find the one that works for you. I am happy you are taking your high blood pressure seriously. It’s a killer!

    Liked by 2 people

    1. At least I don’t have chronic hypertension, this came on suddenly and will like as not be under control just as quickly.
      Thanks for caring Amelia ❤
      Have I ever said how beautiful your name is?

      Liked by 2 people

      1. Thank you. I was named after my grandmother, who was named after her grandmother, who was named after hers. 😊

        Liked by 1 person

  4. Sounds like a medication change is in order – talk to your pharmacist or doc. BP meds shouldn’t have such strong side effects on anyone, and there are a great many meds out there that will do the job in a much less noticeable way (if noticeable at all). 💗👩‍⚕️ Hope you feel more Yourself soon 😉💃😘💗

    Liked by 2 people

    1. I’m trusting that this is all just a temporary blip in health and well-being. ❤

      Liked by 1 person

Please Leave a Reply or Ask Me Anything you like.

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: